# SDR ASAA11510216

- Difficulty date: August 9, 2011
- Submitted: August 11, 2011
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 9,431 hours, 2,836 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 2042M67P04
- Part serial: FFFH1008
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 7,578 hours, 2,554 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CB P18 2 A5 FOUND POPPED ON PREFLIGHT.  ENG NR 1 ALTN PWR CHANNEL A.  TROUBLESHOT SYSTEM FOUND NR 1 ENG EEC BAD.  REPLACED EEC.  REF: AMM 73 21 60.  OPS NORMAL.
